# SDR SWAA2023041920055

- Difficulty date: March 22, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT HAND FLOOR TRANSITION ANGLE HAS SURFACE CORROSION FROM STA 727B TO STA 807. (MARKED)<[01] REMOVED CORROSION ON TRANSITION ANGLE FROM STA 727B TO STA 747+9 PER SRM 51-10-02. FOUND WITHIN ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. TREATED AND PRIMED PER SRM 51-20-01. L/H TRANSITION ANGLE FROM STA 747+9 TO STA 807 FOUND TO BE OUT OF ALLOWABLE LIMITS.SECTION OF TRANSITION ANGLE WILL BE REPAIRED ON NON ROUTINE CARD #TTG8Q00K10NN.;[02] COMPLIED WITH INSPECTION OF THE REMOVED CORROSION ON TRANSITION ANGLE FROM STA 727B TO STA 747+9 PER SRM 51-10-02. FOUND WITHIN ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. TREATED AND PRIMED PER SRM 51-20-01. L/H TRANSITION ANGLE FROM STA 747+9 TO STA 807 FOUND TO BE OUT OF ALLOWABLE LIMITS THAT SECTION OF TRANSITION ANGLE WILL BE REPAIRED ON NON ROUTINE CARD #TTG8Q00K10NN.
